Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Vomiting on and off for few years, wakesup during morning and evening, diabetic. Taking metformin, glicazide, sitagliptin, seroxat, lipitor, spironolactone for PCOS. What is happening?

Hi, I am having bouts of vomiting which only ever happen at night. They have been happening on and off for a few years now. I have seen my g.p and had blood tests and a barium meal. They used to wake me up in the early hours and the symptoms are I feel uncomfortable, toss and turn in bed until eventually I have to run to the bathroom and am violently sick. There is no pain, I don t suffer from a reflux proble and once I have been sick the symptoms subside. They have now started to happen late evening rather than early morning. I am type 2diabetic and take metformin,Glicazide, sitagliptin ,seroxat,lipitor and spironolactone for poly-cystic ovary syndrome
Asked On : Tue, 15 May 2012
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Diabetologist 's  Response
metformin and sitagliptin both the drugs have G I disturbances sitagliptin induced G I disturbance my subside i days to weeks . but if it metformin induced g i disturbance either u has switch over to insulin or u should take antacids with combination of ant vomitics
Answered: Tue, 11 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor